RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2007, Volume 41, Issue 4, Pages 22–29 (Mi faa2876)  

This article is cited in 6 scientific papers (total in 6 papers)

On the Trotter–Kato Theorem in a Variable Space

V. V. Zhikova, S. E. Pastukhovab

a Vladimir State Pedagogical University
b Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)

Abstract: In this paper, the proof of a Trotter–Kato type theorem in a variable Banach space is given and some special cases and examples are considered.

Keywords: convergence in a variable space, two-scale convergence, resolvent convergence, Trotter–Kato theorem

DOI: https://doi.org/10.4213/faa2876

Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2007, 41:4, 264–270

Bibliographic databases:

UDC: 517.9
Received: 08.11.2005

Citation: V. V. Zhikov, S. E. Pastukhova, “On the Trotter–Kato Theorem in a Variable Space”, Funktsional. Anal. i Prilozhen., 41:4 (2007), 22–29; Funct. Anal. Appl., 41:4 (2007), 264–270

Citation in format AMSBIB
\Bibitem{ZhiPas07}
\by V.~V.~Zhikov, S.~E.~Pastukhova
\paper On the Trotter--Kato Theorem in a Variable Space
\jour Funktsional. Anal. i Prilozhen.
\yr 2007
\vol 41
\issue 4
\pages 22--29
\mathnet{http://mi.mathnet.ru/faa2876}
\crossref{https://doi.org/10.4213/faa2876}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2411603}
\zmath{https://zbmath.org/?q=an:1158.47027}
\transl
\jour Funct. Anal. Appl.
\yr 2007
\vol 41
\issue 4
\pages 264--270
\crossref{https://doi.org/10.1007/s10688-007-0024-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000253520400002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38349037621}


Linking options:
  • http://mi.mathnet.ru/eng/faa2876
  • https://doi.org/10.4213/faa2876
  • http://mi.mathnet.ru/eng/faa/v41/i4/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Sharapudinov, “The basis property of the Legendre polynomials in the variable exponent Lebesgue space $L^{p(x)}(-1,1)$”, Sb. Math., 200:1 (2009), 133–156  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Muradov T.R., “On basicity of perturbed system of exponents in Lebesgue space with variable summability factor”, Dokl. Math., 85:2 (2012), 219–221  crossref  mathscinet  zmath  isi  elib  elib  scopus
    3. Bilalov B.T., Guseynov Z.G., “Basicity of a system of exponents with a piecewise linear phase in variable spaces”, Mediterr. J. Math., 9:3 (2012), 487–498  crossref  mathscinet  zmath  isi  elib  scopus
    4. Cherdantsev M., Cherednichenko K., Cooper Sh., “Extreme Localization of Eigenfunctions to One-Dimensional High-Contrast Periodic Problems With a Defect”, SIAM J. Math. Anal., 50:6 (2018), 5825–5856  crossref  isi
    5. Kamotski I.V., Smyshlyaev V.P., “Two-Scale Homogenization For a General Class of High Contrast Pde Systems With Periodic Coefficients”, Appl. Anal., 98:1-2, SI (2019), 64–90  crossref  mathscinet  isi
    6. Licht Ch., Weller T., “Approximation of Semi-Groups in the Sense of Trotter and Asymptotic Mathematical Modeling in Physics of Continuous Media”, Discret. Contin. Dyn. Syst.-Ser. S, 12:6 (2019), 1709–1741  crossref  mathscinet  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:483
    Full text:143
    References:45
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019